Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Taking althea pill. Now abdominal pain, brown spotting

hi doctor.its my 3rd month taking althea pill , i took my 1st pack of althea pill on the 3rd day after my menstruation , on my 2nd month, i only had spotting for 4 days. den after the 8th deiy of my 2nd month, i continue to take althea until on my 3rd month. then, i had my 1 week menstruation which is not usual for me. i almost consume 2-3 pads of sanitary napkin til on the 7th day of my period. now, its been 4 days after the last day of my period which was last tuesday. and i m suffering from pain at the center of my lower abdomen . it starts the day after my period was gone. and now, i m having spotting again. slight brownish to clear spotting.. what will i do? its just so painful that i could not sleep at night. it been 3 nights that i dont get enough sleep because of this pain.
Asked On : Mon, 24 Dec 2012
Answers:  0 Views:  156 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor